# SDR REXA2017031800385

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 22,049 hours, 14,206 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP4114
- Part serial: SE32682
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN PRESSURE DROPPED FROM INITIAL SERVICE OF 1820 PSI TO 1330 PSI OVER A 2 DAY PERIOD. REMOVED AND REPLACED STOWAGE BOX IAW AMM 35-10-00 AND 35-11-15.   OPS TESTED GOOD.  OK  FOR SERVICE.
